MAUDE Adverse Event Report: BEILUN PLASTECH INC PMI; PMI OPERATIVE CHOLANGIOGRAPHY CATHETER FOR TRADITIONAL OPEN PROCEDURE

BEILUN PLASTECH INC PMI; PMI OPERATIVE CHOLANGIOGRAPHY CATHETER FOR TRADITIONAL OPEN PROCEDURE
Model Number PMIORCB
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a lap chole, [the surgeon] inserted a cholangiogram catheter (pmiorcb) through a small incision in the abdomen.[the surgeon] is a general surgeon with multiple years of experience with the procedure and with pmiorcb.During insertion of the catheter, the tip/bend of the product broke off.This portion of the catheter remained in the patient's subcutaneous tissue in the right upper quadrant of the abdomen.The broken portion was located using x-ray imaging and removed.[the surgeon] was able to enlarge the incision and completely remove the catheter tip that had broken off.The patient's clinical outcome was reportedly "good." the surgery time was extended, but the patient experienced no complications post-op.

Brand Name
PMI
Common Device Name
PMI OPERATIVE CHOLANGIOGRAPHY CATHETER FOR TRADITIONAL OPEN PROCEDURE
Manufacturer (Section D)
BEILUN PLASTECH INC
no. 18 moju rd
daqi industry zone
ningbo, cn 31580 6
CH  315806
MDR Report Key22666723
Report Number3009495876-2025-00001
Device Sequence Number7767645
Product Code GBZ
UDI-Device Identifier00812608021017
UDI-Public00812608021017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/30/2025
Report Date (Section F) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberPMIORCB
Device Catalogue NumberPMIORCB
Device Lot Number010230801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/09/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer07/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown